# SDR ZZDA2011598

- Difficulty date: July 16, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT EGRESS PATHWAY EMERG LIGHTS INOP.  REMOVED AND REPLACED EMERG LIGHT BATTERY SUPPLY ASSY LOCATED ABOVE / AFT F/A JUMPSEAT IAW B717 AMM CHAPTER 33-51-03.
